# SDR AALA202109153766

- Difficulty date: September 12, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N336SR
- Make and model: Boeing 737-8
- Aircraft serial: 44482
- Aircraft time: 1,258 hours, 552 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Frozen
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LOUD NOISE HEARD ON RH SIDE OF AIRCRAFT, FLIGHT RETURNED TO FIELD. ACCOMPLISHED FUNCTIONAL TEST OF LH AIR CONDITIONING PACK IAW AMM 21-00-00 DUE TO INTERNAL ICING CONDITION, OPS CHECK GOOD.
